# SDR AALA201610049011

- Difficulty date: October 1, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 49,272 hours, 27,981 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Part time: 23,163 hours, 15,258 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT AN ACID, BURNING RUBBER & MUSTY ODOR CAME ON VERY STRONG RESULTING IN A SLIGHT BURNING IN EYES.  DIVERTED WITH NO EMERGENCY WAS DECLARED AND LANDED SAFELY WITH NO FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND THE APU OIL SYSTEM OVERSERVICED AND SERVICED IT TO THE PROPER LEVEL.
